View Single Post
Old 08-17-2005, 04:57 PM   #1
benevolent muse benevolent muse is offline
Newbie
(female)
 
Join Date: Aug 2005
Posts: 7
benevolent muse HB User
Exclamation Severe Ortho Tri-Cyclen Lo symptons?

I recently have just started using Ortho Tri-Cyclen Lo about a week or more ago. It wasn't until two nights ago that I had the sudden feeling of passing out. My lips started to tingle, my head was throbbing and I felt as if I was going to have an anxiety attack. I tried to let it pass, thinking I had possibly eaten something that didn't agree with me. After about thirty minutes, I started to have the shakes all over. Now, I've never experienced anything at all like the stated symptoms. I'm twenty two and healthy. I don't take any other medication of any kind. I rarely only take Midol the first day I have my period for severe cramps. After an hour of feeling as if I was going to faint, my husband took me to the ER. Of course, like any ER in NY, they tend to make you wait several hours before being seen. Which happened to me. By the time the physician on hand saw me, I felt completely better. Yesterday and today, I've been feeling a little off, still. I was wondering if anyone else has experienced similar symptons such as me? Please, any responses concerning OTCL will be helpful. Thank you.

Last edited by benevolent muse; 08-17-2005 at 05:14 PM.